MathSciNet Relay Station
MathSciNet bibliographic data
MR1163810 (93j:92025) 92D25 (34K15 34K20)
Aiello, Walter G.; Freedman, H. I.; Wu, J. Analysis of a model representing stage-structured population growth with state-dependent time delay. SIAM J. Appl. Math. 52 (1992), no. 3, 855–869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement